# SDR MWEA98068

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 4L WAS FOUND CRACKED AT FUSELAGE STATION 160 AND FUSELAGE STATION 200.  REMOVED DAMAGED LONGERON, ORDERED NEW PART, INSTALLED NEW LONGERON IAW SRM 51-30-2.
